Skip to content
The Health Depot acquired by Green Shield Holdings (click here)
The Health Depot acquired by Green Shield Holdings (click here)
Health Store Pharmacy Health Education My Meds
Description
Ingredients
Warnings

Health One Sinus Extra Strength Day and Night tablets is a combo pack containing both daytime and nighttime tablets to help relieve your sinus symptoms.

Sinus Daytime (Non-Drowsy)
• Nasal Congestion
• Sinus Pain & Pressure
• Headache & Fever

Sinus Nighttime (Lets you rest)
• Nasal Congestion
• Sinus Pain & Pressure
• Headache & Fever
• Runny Nose/Sneezing

Medicinal Ingredients:
Day tablets: acetaminophen 500mg, pseudoephedrine hydrochloride 30mg
Night tablets: acetaminophen 500mg, pseudoephedrine hydrochloride 30mg, diphenhydramine hydrochloride 25 mg

Keep out of reach of children.

Similar Products